# SDR ASOA2015070913305

- Difficulty date: June 14, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,549 hours, 20,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL CORRODED.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-42-06-001-001-A01,  SRM 51-42-21-001-001-A01, AND DWG SH670-31810 TREV.
